... take it I projectile vomit. The nausea goes once’s I have been sick but now my vision is blurred. It’s the weekend so I can’t call my doctor. I’m not sure whether to just stop taking it?
Hi, 230817! Nausea and vomiting can be side effects of venlafaxine, but this sounds pretty severe. 75mg is a high starting dose for some people and it's affecting you badly. No sense in wasting the medication if it comes right back up.
I think you'd be better off not taking it until you can ask your doctor for advice.
Best regards, Wildcat
Common (1% to 10%): Abnormal vision, abnormality of accommodation, mydriasis
Very common (10% or more): Nausea (up to 35%), dry mouth ( up to 17%), constipation (12%)
Common (1% to 10%): Vomiting, abdominal pain, diarrhea, dyspepsia, flatulence, eructation
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2014 • 1 answer
Posted 24 Sep 2016 • 1 answer
Posted 29 Apr 2017 • 1 answer
Venlafaxine - Attn Izzzyy: I just started taking it 2 days ago. The nausea is horrible. But I have a
Posted 10 Aug 2017 • 0 answers
Posted 16 Aug 2018 • 2 answers